# SDR AALA981437

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1452B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11464
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 9815900
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1189 - DURING CLIMB-OUT AUS, FUEL WAS SEEN STREAMING FROM THE LEFT WING TANK AND CONFIRMED BY THE FLIGHT CREW WITH THE COCKPIT FUEL GAUGES.  FUEL STOPPED STREAMING FROM THE LEFT WING TANK AFTER A 300 LBS LOSS WAS NOTED BY THE FLIGHT CREW.  AIRCRAFT CONTINUED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT SNIFFLE VALVE AND AS A PRECAUTIONARY REPLACED LEFT FUEL OVERFLOW OUTLET VALVE.  AIRCRAFT CHECKED NORMAL ON A FUNCTIONAL CHECK FLIGHT.  SYSTEM FOUND CHECKED NORMAL OPERATION.  (M)
